MAUDE Adverse Event Report: LIFE SPINE PROLIFT; INSTALLER

LIFE SPINE PROLIFT; INSTALLER
Model Number 151-697
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was stated that "while inserting of a 8x28x8-13mm, 12° prolift the cage was expanded and upon disengagement and removal of inserter an audible click was heard and surgeon identified that the distal tip of the inserter had broken off.A different inserter was used to collapse the cage and remove it.Upon removal an x-ray was taken and the broken aspect was seen in the disc space.Surgeon was able to retrieve the broken piece and remove.Cage was then successfully implanted and expanded".
 
Additional Manufacturer Narrative
The device was not returned it is hypothesized that during its last use there was an applied force on the distal tangs during implant disengagement that exceeded the mechanical properties.Aggressive rocking or manipulation of the driver to disengage the implant could have generate enough force to break the tangs.

Brand Name
PROLIFT
Common Device Name
INSTALLER
Manufacturer (Section D)
LIFE SPINE
13951 quality drive
huntley IL 60142
Manufacturer (Section G)
LIFE SPINE, INC.
13951 quality drive
huntley IL 60142
Manufacturer Contact
angela batker
13951 quality drive
huntley, IL 60142
8478846117
MDR Report Key22005791
Report Number3004499989-2025-00003
Device Sequence Number13040078
Product Code MAX
UDI-Device Identifier00190837142209
UDI-Public(01)00190837142209(10)CNW21101
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K190488
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number151-697
Device Lot NumberCNW21101
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/23/2025
Initial Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR
Patient SexMale